# SDR SWAA2016080454519

- Difficulty date: July 14, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 43,059 hours, 24,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 141A8310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT LOWER INNER THRESHOLD CHORD CORRODED.  R & R CHORD IAW SRM & DWG.
